# SDR CA981013013

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-60-601P
- Engine: Lyc IO540S1A5
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 400083501
- Condition: Cracked
- Location: Lt Mlg
- Part time: 1,504 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING ROLL-OUT AT ABOUT 40 KNOTS, THE WARNING HORN SOUNDED AND THE LEFT WING STARTED TO DROP.   LEFT ENGINE SHUTDOWN, A/C STAYED ON RUNWAY.  LEFT GEAR COLLAPSED DAMAGING WING, AND GEAR DOOR.  SUBMITTER STATED CAUSED BY FAILURE OF LEFT LOWER SIDE BRACE UPPER BOLT HOLE.  PIPER SL SL600-60 FOR CRACKING OF DOOR BELLCRANK ADDED A BUMPER TO STOP THE DOORS FROM BEING TORN OFF ON LANDING.  ALSO, A SNUBBER FITTING IN MAIN GEAR ACTUATOR SLOWING GEAR OPERATION ON UP-SWING.  SUBMITTER SAYS THIS WOULD BE NICE ON DOWN SELECTION AS WELL.  PART TC:  906.
